# SDR USAA2015020200021

- Difficulty date: January 24, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,508 hours, 8,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION FOUND AT STRINGER 38L BETWEEN FRAME 52 & 53 MEASURING 1.500 INCHES L X 0.750 INCHES W X 0.024 INCHES.  INSTALLED SHIM & REPAIR ANGLE IAW SRM 53-00-13 PB 201 PARA 4 B FIG 202.
